RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 174, Number 1, Pages 9–12 (Mi dan33041)  

MATHEMATICS

Certain extensions of topological vector spaces

V. D. Golovin

Kharkov State University

Full text: PDF file (621 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88: 513.83
Presented: S. N. Bernshtein
Received: 16.06.1966

Citation: V. D. Golovin, “Certain extensions of topological vector spaces”, Dokl. Akad. Nauk SSSR, 174:1 (1967), 9–12

Citation in format AMSBIB
\Bibitem{Gol67}
\by V.~D.~Golovin
\paper Certain extensions of topological vector spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 174
\issue 1
\pages 9--12
\mathnet{http://mi.mathnet.ru/dan33041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0215046}
\zmath{https://zbmath.org/?q=an:0155.45202}


Linking options:
  • http://mi.mathnet.ru/eng/dan33041
  • http://mi.mathnet.ru/eng/dan/v174/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019